MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR MODULAR RADIAL STEM WITH SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

ZIMMER BIOMET, INC. EXPLOR MODULAR RADIAL STEM WITH SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 11-210063
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 11-210042; lot# 702610.G2: foreign - event occurred in norway.H6: proposed component code - mechanical (g04) - head.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent a shoulder arthroplasty approximately five (5) years ago.Subsequently, the patient experienced possible loosening of radial stem, radial pain, and extension deficit 30 degrees.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a1; b4; b5; d2; g1; g3; g6; h1; h2; h10 if any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent a left shoulder arthroplasty approximately five (5) years ago to repair the fracturing of the patient's native radial head after experiencing a trauma.Subsequently, the patient experienced possible loosening of radial stem, radial pain, and extension deficit 30 degrees.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: immediate post-operative and unknown follow-up duration lateral views of the elbow after radial head replacement.The presumed follow-up image shows proximal radial neck resorption, a well-known phenomenon, particularly related to press-fit radial stems.There is a small focus of heterotopic ossification anterior to the arthroplasty collar.No other findings of loosening are identified.Operative notes were provided and reviewed by a health care professional.Review of the available records identified no relevant findings for the revision procedure.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event for part 11-210063.For loosening: a definitive root cause cannot be determined.For heterotopic ossification: the reported event was determined to be unrelated to the reported products.Event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h6.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXPLOR MODULAR RADIAL STEM WITH SCREW
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22538414
Report Number0001825034-2025-02174
Device Sequence Number7425564
Product Code KWI
UDI-Device Identifier00880304210462
UDI-Public(01)00880304210462(17)290815(10)355530
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K040611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-210063
Device Lot Number355530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/22/2025
12/18/2025
12/19/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date07/29/2025
12/19/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown